zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–3)

Ancona, Fabio (ed.) et al., Control methods in PDE-dynamical systems. AMS-IMS-SIAM joint summer research conference, Snowbird, UT, USA, July 3--7, 2005. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-3766-5/pbk). Contemporary Mathematics 426, 103-127 (2007).
MSC:  76E30 76N10 35Q53
BibTeX Cite
Asakura, F. (ed.) et al., Hyperbolic problems. Theory, numerics and applications. I. Proceedings of the 10th international conference, Osaka, Japan, September 13--17, 2004. Yokohama: Yokohama Publishers (ISBN 4-946552-21-9/hbk). 311-318 (2006).
BibTeX Cite

Filter Results by …

Document Type
Year of Publication